# SDR SWAA042547

- Difficulty date: August 31, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 45,615 hours, 30,297 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36183
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD CARGO DOOR SKIN AT UPPER AFT CORNER, CRACKED.  REPAIRED DOOR SKIN PER SRM.
